# SDR 2021FA0000102

- Difficulty date: March 5, 2021
- Submitted: April 12, 2021
- Operation: General aviation
- Aircraft: N334Q
- Make and model: Amtr SEAREY
- Aircraft serial: 1LK578C
- Aircraft time: 42 hours
- Engine: Rotax ROTAX914
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 889703
- Part serial: 200194
- Condition: Failed
- Location: Fuel Tank
- Part time: 42 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FUEL PUMP FAILED DURING CLIMB RESULTING ON THE AIRCRAFT TURNING BACK AND LANDING SHORT OF RUNWAY. FUEL PUMP HAD LESS THAN 40 HOURS SINCE INSTALLATION PRIOR TO FAILURE.
